Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline - nausea kicking in after 5 days ?

(3 Posts)
vxa2 Sun 31-Jan-16 09:00:11

I started on Sertraline 5 days ago and apart from mild nausea for a day or so I felt fine. Today I am feeling really sick and I had hardly any sleep in spite of being really tired yesterday. Did anyone else have this kind of delay in side effects ? I am wondering if I just have a bug.

cymrukernow Sun 31-Jan-16 09:48:43

I didn't have such a delay myself - for the first two weeks on sertraline I was extremely nauseous, with monstrous headaches and little energy. These symptoms faded over weeks 3-6 and now I have no side effects at all. Looking at previous threads there seems to be a range of side effects, so it may the pills, or not. Just rest as much as possible, I took paracetamol to take the edge off, and see your doc if you have concerns x

DesertOrDessert Sun 31-Jan-16 10:12:00

The drugs take time to build up to therapeutic levels - hence the give them a few weeks to kick in. Could easily be the drugs still.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now